The Open UniversitySkip to content
 

Integrable impurities for an open fermion chain

Guan, Xi-Wen; Grimm, Uwe; Roemer, Rudolf A. and Schreiber, Michael (2000). Integrable impurities for an open fermion chain. Journal of Physics A: Mathematical and General, 33(21) pp. 3863–3879.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1088/0305-4470/33/21/302
Google Scholar: Look up in Google Scholar

Abstract

Employing the graded versions of the Yang-Baxter equation and the reflection equations, we construct two kinds of integrable impurities for a small-polaron model with general open boundary conditions: (a) we shift the spectral parameter of the local Lax operator at arbitrary sites in the bulk and (b) we embed the impurity fermion vertex at each boundary of the chain. The Hamiltonians with different types of impurity terms are given explicitly. The Bethe ansatz equations, as well as the eigenvalues of the Hamiltonians, are constructed by means of the quantum inverse scattering method. In addition, we discuss the ground-state properties in the thermodynamic limit.

Item Type: Journal Article
ISSN: 1751-8121
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 12318
Depositing User: Uwe Grimm
Date Deposited: 14 Nov 2008 11:00
Last Modified: 02 Dec 2010 20:15
URI: http://oro.open.ac.uk/id/eprint/12318
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk